MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, MICRO CORKSCREW FT; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTURE ANCHOR, MICRO CORKSCREW FT; BONE FIXATION SCREW/PLATE
Model Number SUTURE ANCHOR, MICRO CORKSCREW FT
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 4/7/2025, it was reported by a facility representative via email that ar-1318ft corkscrew ft sutures did not seat on bone.This was discovered during a procedure.Additional information received on 5/6/2025: this was discovered during a tenorrhaphy for laceration central band ipp d2drt procedure on (b)(6) 2025.The anchor failed when it was attempted to be fixed in the patient's bone.The threads of the screwdriver did not bite into the bone.The anchor was removed; however, nothing broke inside the patient.The case was completed using a new ar-1318ft corkscrew ft.The case was delayed about five minutes, but no additional anesthesia was needed.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-1318ft, suture anchor, corkscrew®, ft, micro, 2.2 mm with one #2-0 fiberwire® and two needles, batch 15292571, was received for investigation.Visual evaluation noted that the anchor's threads were damaged, and the system was returned disassembled.Functional testing was not performed due to damage to the device.The most likely cause is attributed to misuse due to misaligned insertion and prying/leveraging the device during use.Complaint allegation is confirmed.

Brand Name
SUTURE ANCHOR, MICRO CORKSCREW FT
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22104837
Report Number1220246-2025-02274
Device Sequence Number17960945
Product Code MBI
UDI-Device Identifier00888867008519
UDI-Public(01)00888867008519(11)240724(17)290630(10)15292571
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112237
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, MICRO CORKSCREW FT
Device Catalogue NumberAR-1318FT
Device Lot Number15292571
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date05/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer09/19/2025
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown